# SDR AALA20130725006

- Difficulty date: July 24, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 45,037 hours, 21,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAILCONE EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR TAILCONE EMERGENCY LIGHTS,  OPERATIONS CHECKED NORMAL.
